网站首页  学院概况  师资队伍  本科生教育  研究生教育  科学研究  党委专栏  学生活动 
当前位置: 网站首页 > 师资队伍 > 全体教师 > 正文

付晓玉

发布时间:2018年05月22日 16:42   浏览次数:

姓名 付晓玉 职称 教授 研究方向 分布参数系统的控制理论

办公室 东216 电子邮件 xiaoyufu@scu.edu.cn

教育经历

时间               单位  学位

2002.09-2005.07 四川大学 硕士

2005.09-2008.07 四川大学 博士

工作经历

时间 单位 职务

2008.07-2011.10 四川大学 讲师

2011.11-至今四川大学 教授

代表论文及著作

(1) Xiaoyu Fu, Xu Liu, Controllability and observability of some stochastic complex Ginzburg-Landau equations, SIAM Journal on Control and Optimization, 2017, 55(2): 1102-1127

(2) Xiaoyu Fu, Xu Liu, Qi Lü and Xu Zhang, An internal observability estimate for stochastic hyperbolic equations, ESAIM: Control, Optimization and Calculus of Variations, 2016, 22(4): 1382-1411

(3) Xiaoyu Fu, Xu Liu, A weighted identity for stochastic partial differential operators and its applications, Journal of Differential Equations, 2016, 262 (6): 3551–3582

(4) Xiaoyu Fu, Stabilization of hyperbolic equations with mixed boundary conditions, Mathematical Control and Related Fields, 2015, 5(4): 761-780

(5) Xiaoyu Fu, Sharp decay rates for the weakly coupled hyperbolic system with one internal damping, SIAM Journal on Control and Optimization, 2012, 50(3): 1643-1660

(6) Xiaoyu Fu, Longtime behavior of the hyperbolic equations with an arbitrary internal damping, Zeitschrift für angewandte Mathematik und Physik, 2011, 62(4): 667-680

(7) Xiaoyu Fu, Jiongmin Yong, Xu Zhang, Controllability and observability of a heat equation with hyperbolic memory kernel, Journal of Differential Equations, 2009, 247(8): 2395-2439

(8) Xiaoyu Fu, Logarithmic decay of hyperbolic equations with arbitrary small boundary damping, Communications in Partial Differential Equations, 2009, 34(9): 957-975

(9) Xiaoyu Fu, Null controllability for the parabolic equation with a compex principal part, Journal of Functional Analysis, 2009, 257(5): 1333-1354

(10) Xiaoyu Fu, Jiongmin Yong, Xu Zhang, Exact controllability for multidimensional semilinear hyperbolic equations, SIAM Journal on Control and Optimization, 2007, 46(5): 1578-1614

科研项目

编号      项目名称

11322110 分布参数系统的控制理论

学术荣誉

2011年,全国百篇优秀博士学位论文奖。

2006年,中国控制会议“关肇直”奖。

关闭

Copyright © 2018四川大学数学学院版权所有
 地址:成都市一环路南一段24号
电话:028-85412720